Group Exercise Schedule

SCHEDULE CHANGE: On Thursday, January 18, 2018, Asphalt Green will close at 7pm for the annual staff holiday party. All classes beginning at 6:30pm or later are canceled.

Please find the group exercise schedule for members at Asphalt Green’s Battery Park City campus. Members receive access to more than 70 group exercise classes every week. 

Don’t know which classes are right for you? Take our 360-degree fitness assessment—it’s free for members. At the end of the test, measuring cardiovascular health, strength, and range of motion, you’ll get an individualized fitness plan highlighting classes that are best for your fitness abilities and goals. Learn more.

Non-members may access our facilities including the pool and fitness center for our day-rate of $35 by visiting the front desk.

*Class requires advanced registration and an additional fee.

Schedule is subject to change.

Winter 2018: January 9, 2018 - March 9, 2018

Sunday Monday Tuesday Wednesday Thursday Friday Saturday
Hatha Yoga
8am - Kevin R.
Theater
Spin
8am - Debbie
Studio 2
Hatha Yoga Int/Adv
9am - Kevin R.
Theater (75 min.)
BODYPUMP™
9am - Debbie
Studio 1
BODYPUMP™
10am - Debbie
Studio 1  
CXWORX™
11:15am - Victoria
Studio 1 (30 min.)
Pilates Mat
6:30am - Eric C.
Theater
Yoga for Athletes 
6:30am - Kevin L.
Studio 1
Pilates Reformer* - Duet
7:30am - Eric
Studio 3
Pilates Reformer*
9am - Samone
Studio 3
Total Body Conditioning (TBC)
9am - Angie
Studio 1
Spin
9:15am - Jamie
Studio 2 (45 min.)
Nia®
10:30am - Mia
Theater
Vinyasa Yoga
10:30am - Kevin R.
Studio 1
Pilates Mat
12:30pm - Samone
Studio 1 
Boot Camp
5:30pm - Debbie
Studio 1
CXWORX™
6pm - Gerre
Theater (30 min.)
Vinyasa Yoga
6:30pm - Kristin
Theater
Zumba®
6:30pm - Janet
Studio 1
Boxing*
7:30pm - Joel
Studio 1
Spin
7:30pm - Debbie
Studio 2 (45 min.)
Circuit City
6:30am - Debbie
Theater
Hatha Yoga - Open Level
8:30am - Kevin L.
Theater
Pilates Reformer*
9am - Eric
Studio 3
Boot Camp
9am - Joel
Gymnasium
Zumba®
9:30am - Cookie
Studio 1
Stretch and Strengthen
10:30am - Cookie
Studio 1
Tai Chi
10:30am - Lucie
Theater
CXWORX™
12:15pm - Cookie   
Studio 1 (30 min.)
Pilates Mat
5:30pm - Ebony
Studio 1
BODYPUMP™
6:30pm - Julia
Studio 1
Bollywood Dance
6:30pm - Sarika
Theater
Pilates Reformer*
6:30pm - Ebony
Studio 3
HIIT Strong
7:30pm - Stephen 
Studio 1
Spin
6am - Valerie
Studio 2
Pilates Reformer*
8am - Samone
Studio 3
Barre
8am - Katrina
Studio 1
High-Intensity Interval Training (HIIT)
9:15am - Angie
Studio 1
Spin Strength
9am - Katrina
Studio 2
Pilates Reformer*
9am - Ebony
Studio 3
Hatha Yoga
10am - Jason
Studio 1
Stretch, Strengthen, Move
10:30am - Andrew
Theater
Pilates Mat
11am - Samone
Studio 1
Barre Xpress
12pm - Eric C.
Studio 1 (30 min.)
Zumba®
5:30pm - Janet
Studio 1
CXWORX™
6:30pm - Gerre
Studio 1 (30 min.)
Hatha Yoga
6:30pm - Deena
Theater
Spin Strength
7pm - Debbie
Studio 2
Boxing
7:30pm - Joel
Studio 1
Sunrise Yoga
6:30am - Eric C.
Theater
BODYPUMP™
6:30am - Julia
Studio 1
Pilates Reformer*
8am - Ebony
Studio 3
Boot Camp
9am - Joel
Gymnasium
Pilates Reformer* - Duet
9am - Eric
Studio 3
Spin
9:15am - Jamie
Studio 2
Nia®
10am - Kristin
Studio 1
Barre
11am - Kristin
Studio 1
HIIT Express
12:15pm - Joel Studio 1 (30 min.)
Spin
6:30pm - Denise
Studio 2 
Vinyasa Yoga
6:30pm - May
Theater
Circuit City
7:30pm - Gerre
Theater
CXWORX™
7:30pm - Denise
Studio 1
Stretch and Strengthen
8am- Katrina
Studio 1
Pilates Reformer*
8:30am - Ebony
Studio 3
Spin Strength
9am - Katrina
Studio 2
Vinyasa Yoga
9am - Jason
Theater
Pilates Mat
10am - Eric C.
Theater
Barre
11am - Or
Theater
HIIT
6:30pm - Joel
Studio 1
Yoga Restore
7pm - Kevin R.
Theater
Pilates Mat
7:15am - Eric C.
Theater (45 min.)
Spin
8am - Valerie
Studio 2
BODYPUMP™
8am - Julia
Studio 1
Pilates Reformer*
8:30am - Samone
Studio 3
Pilates Mat
8:30am - Eric C.
Theater
Yoga Restore 
9am - Valerie
Studio 1
Pilates Reformer* - Duet
9:30am - Samone
Studio 3
Gyrokinesis Method®
9:30am - Eric
Theater (90 min)
Zumba®
10am - Cookie
Studio 1
Pilates Reformer* - Duet
10:30am - Samone
Studio 3
Stretch Xpress
11am - Cookie
Studio 1 (30 min.)
Boot Camp
11:30am - Cookie
Studio 1